# SDR USAA990280

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1451
- Part time: 45,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION AT STATION 1451 STRINGER 30 BL 0 FORWARD END OF SPLICE.  ALSO, FOUND CRACK AT FRAME 1360 STRINGER 26-27R, CORROSION TASK NR C53-155-02.  INSTALLED DOUBLER ON FRAME PER EA 63977A.  (M)
